Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    4
  • views
    9765

Lymecycline Post Accutane: Clear Skin!

iaain_123

2584 views

Okay so I don't want to be one of those people who spends their life on a forum trying to fix something then leaves half way through their own progress never to be seen again. My previous entries talked about how my acne came back after accutane. This was obviously devastating after going through all the acne, then all the treatments, then all the accutane side effects just to have it come back! The biggest solution I had was using sunbeds, all be it dangerous they gave me a great tan and a clear complexion. As with everything though more was needed as time went on and I was up to 12 minutes a week. I went back to the doctors explaining this and he put me back on lymecycline(Tetrasyal). Combined with this I have been using Lab Series Power Wash which doesn't have salicylic acid or any real acne ingredients. It's been about 3 months on the antibiotics now and I can safely say I hardly worry about my skin anymore. There is no acne on my face at all really.

I would definitely recommend going back on antibiotics as an alternative to a second course.

Good luck!



1 Comment


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×